MedElevator Войти в исследования
← Поиск публикаций

DOI 10.5543/tkda.2023.22893

Медицинская библиотека · Turk Kardiyoloji Dernegi arsivi : Turk Kardiyoloji Derneginin yayin organidir · 2024

Telmisartan-Induced Myotoxicity in Patients with Essential Hypertension.

Kara Süleyman Cihan, Canpolat Uğur

Клинический случайСтатьяПеревод в очереди

Аннотация

Drug-related muscular adverse effects are relatively common among certain groups of drugs, such as statins and steroids. However, these adverse effects are less well-known for angiotensin receptor blockers (ARBs). It is proposed that telmisartan and irbesartan may cause myotoxicity via increased Peroxisome Proliferator-Activated Receptor gamma (PPAR-gamma) activity. Herein, we present two hypertensive patients in whom telmisartan-induced myotoxicity was observed. Therefore, physicians should be aware that telmisartan, along with some other ARBs, can also cause myopathy. Possible drug-drug interactions should be considered in cases of concomitant prescription of these agents with other myopathic drugs.

Для цитирования: Kara Süleyman Cihan, Canpolat Uğur. Telmisartan-Induced Myotoxicity in Patients with Essential Hypertension.. Turk Kardiyoloji Dernegi arsivi : Turk Kardiyoloji Derneginin yayin organidir. 2024. DOI: 10.5543/tkda.2023.22893.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.